UNIGE document Scientific Article
previous document  unige:12574  next document
add to browser collection
Title

Amenability and paradoxical decompositions for pseudogroups and for discrete metric spaces

Authors
Published in Proceedings of the Steklov Institute of Mathematics. 1999, vol. 224, p. 68-111
Full text
Article (Author postprint) (467 Kb) - public document Free access
Structures
Citation
(ISO format)
CECCHERINI, Tullio, GRIGORCHUK, Rostislav, DE LA HARPE, Pierre. Amenability and paradoxical decompositions for pseudogroups and for discrete metric spaces. In: Proceedings of the Steklov Institute of Mathematics, 1999, vol. 224, p. 68-111. https://archive-ouverte.unige.ch/unige:12574

139 hits

470 downloads

Update

Deposited on : 2010-11-22

Export document
Format :
Citation style :